The Michigan Mathematical Journal

Normal decompositions in systems without the ascending chain condition.

E. W. Johnson and J. P. Lediaev

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 2 (1970), 143-148.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000424

Digital Object Identifier
doi:10.1307/mmj/1029000424

Mathematical Reviews number (MathSciNet)
MR0256945

Zentralblatt MATH identifier
0236.06005

Subjects
Primary: 06.30
Secondary: 13.00

Citation

Johnson, E. W.; Lediaev, J. P. Normal decompositions in systems without the ascending chain condition. Michigan Math. J. 17 (1970), no. 2, 143--148. doi:10.1307/mmj/1029000424. https://projecteuclid.org/euclid.mmj/1029000424


Export citation